MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG TIB CEM STEM TRL 13X60 2-3; KNEE INSTRUMENT : TIBIAL STEM TRIALS

DEPUY ORTHOPAEDICS INC US SIG TIB CEM STEM TRL 13X60 2-3; KNEE INSTRUMENT : TIBIAL STEM TRIALS
Model Number 86-6502
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a stem trial got stuck in the femur.The stem extractor we screwed into it broke off.No further information is available.Surgical delay of 10 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned and no investigational inputs were provided for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
SIG TIB CEM STEM TRL 13X60 2-3
Common Device Name
KNEE INSTRUMENT : TIBIAL STEM TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10697122
Report Number1818910-2020-22716
Device Sequence Number4039149
Product Code JWH
UDI-Device Identifier10603295217220
UDI-Public10603295217220
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K955884
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-6502
Device Catalogue Number866502
Device Lot NumberNM0303
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1